MAUDE Adverse Event Report: BIOMET 3I TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 4.5MM(D) 5.5MM(P) 5MM(H); DENTAL HEALING ABUTMENT

BIOMET 3I TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 4.5MM(D) 5.5MM(P) 5MM(H); DENTAL HEALING ABUTMENT
Catalog Number TEEHA455
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint (b)(4).
 
Event or Problem Description
It was reported that the healing abutment would not engage when trying to seat in the patient's mouth.They were able to complete the procedure with another abutment.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).The following fields have been updated: b4: date of this report; b5: describe event or problem; d4: additional device information; d9: device availability; g3: date received by manufacturer; g6: type of report; h1: type of reportable event; h2: follow up type; h3: device evaluated by manufacturer; h4: device manufacturer date; h6: adverse event problem; h10: additional narrative.Zimvie received one (1) teeha455, tsv® bellatek® encode® emergence healing abutment 4.5mm(d) 5.5mm(p) 5mm(h) for evaluation.Visual evaluation and functional test were performed.Returned abutment shows signs of wear/use.Tested in-house tsv implant and it seats as intended.Dhr review was completed for the subject lot number 1281658.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1281658 for similar events and one other complaint was identified.Review completed utilizing keywords: dental: fit: does not seat.The customer did not submit images for the reported event.A definitive root cause could not be determined since device malfunction did not occur.The reported event was unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, a device malfunction did not occur.Returned abutment was tested in-house with a tsv implant and it seats as intended.The reported event was unconfirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 4.5MM(D) 5.5MM(P) 5MM(H)
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20543632
Report Number0001038806-2024-02434
Device Sequence Number7988618
Product Code NHA
UDI-Device Identifier00844868045854
UDI-Public(01)00844868045854(17)290519(10)1281658
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K212730
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTEEHA455
Device Lot Number1281658
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic